Between Two Moments

    2014, Volume 19, Number 3, pp.  289-295

    Author(s): Chenciner A., Leclerc B.

    In this short note, we draw attention to a relation between two Horn polytopes which is proved in [3] as a result, on the one hand, of a deep combinatorial result in [5] and, on the other hand, of a simple computation involving complex structures. This suggests an inequality between Littlewood–Richardson coefficients, which we prove using the symmetric characterization of these coefficients given in [1].
    Keywords: Littlewood–Richardson coefficients, Horn polytopes, moment maps
    Citation: Chenciner A., Leclerc B., Between Two Moments, Regular and Chaotic Dynamics, 2014, Volume 19, Number 3, pp. 289-295

    Access to the full text on the Springer website